# SDR UPS99830459

- Difficulty date: August 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fairing
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, NR 4 PYLON NOZZLE FAIRING HAS CRACKED FORMER.  FABRICATED AND INSTALLED REPAIR IAW TIMCO REO NR 06674, HEAT TREATED REPAIR ANGLE AND CLIP IAW DAC DWG 9756774 GEN NOTE 23 AND TIMCO REO NR 0667 4, DC8 SRM 51-1-21.
